# SDR DALA2025102407820

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSERT DISARM PIN IN THE LH OWEED ESCAPE SLIDE. SEE NR FOR ADDITIONAL INFORMATION 001-0400:2561-9101/001 00142 REMOVAL STOCK NUMBER:81-2563-9-0007 SERIAL NUMBER:28136. (LP# 1264495)
